# SDR 0105209613

- Difficulty date: December 27, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- Aircraft time: 63,699 hours, 74,874 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar Cap
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in DHN the right wing rear spar upper cap was found corroded at the inboard hole. Repaired per EA 96-187657.
